Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 984057, 7 pages
Research Article

The Solution of a Class of Singularly Perturbed Two-Point Boundary Value Problems by the Iterative Reproducing Kernel Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Jining 012000, China

Received 14 February 2012; Revised 7 April 2012; Accepted 18 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Zhiyuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Yulan Wang, Shuai Lu, Fugui Tan, Mingjing Du, and Hao Yu, “Solving a Class of Singular Fifth-Order Boundary Value Problems Using Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Yulan Wang, Hao Yu, Fugui Tan, and Shuguang Li, “Using an Effective Numerical Method for Solving a Class of Lane-Emden Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Abdalkaleg Hamad, M. Tadi, and Miloje Radenkovic, “A Numerical Method for Singular Boundary-Value Problems,” Journal of Applied Mathematics and Physics, vol. 02, no. 09, pp. 882–887, 2014. View at Publisher · View at Google Scholar
  • Süleyman Cengizci, Mehmet Tarık Atay, and Aytekin Eryılmaz, “A uniformly valid approximation algorithm for nonlinear ordinary singular perturbation problems with boundary layer solutions,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • Yu-Lan Wang, Dan Tian, Shu-Hong Bao, and Zhi-Yuan Li, “Using the iterative reproducing kernel method for solving a class of nonlinear fractional differential equations,” International Journal of Computer Mathematics, pp. 1–15, 2017. View at Publisher · View at Google Scholar